Call Us:
(02) 9029 2792
  • * FREE SHIPPING ON ORDERS OVER $99
  • Sign in
  • Register
1 item - $8.76
Home
  • Products
  • News
  • Our Service
  • About Us
  • Contact Us
Home > Medicines > Cough, Cold & Flu > Nurofen Cold and Flu Tablets 200mg Ibuprofen /5mg Phenylephrine Hydrochloride 24 Pack

Categories

  • Baby Care
  • Dental Care
  • Eye Care
  • First Aid
  • Food & Drinks
  • General Health
  • Gift
  • Hair Care
  • Household Care
  • Medicines
  • Men’s Health
  • Pet Care
  • Skin Care
  • Swisse Kids & Teen Health
  • Vitamins & Supplements
  • Women’s Health
“Tiger Balm Red 18g” has been added to your cart. View cart
Nurofen Cold and Flu Tablets 200mg Ibuprofen /5mg Phenylephrine Hydrochloride 24 Pack

Nurofen Cold and Flu Tablets 200mg Ibuprofen /5mg Phenylephrine Hydrochloride 24 Pack

$13.78

Schedule –
Dangerous Drug
No
Cold Chain –
S100 No
Alternate Description –
Active Ingredient –
Shelf Pack –
Minimum Order Qty 1
PBS No
GST No
Description Nurofen Cold and Flu Multi-Symptom Relief Tablets with decongestant provide effective multi-symptom relief that reduces inflammation, the source of cold and flu symptoms. You do the cold winter nights, we’ll do the Cold and Flu symptom relief.
Size Tablets
Brand Nurofen
SKU: ME10000572 Categories: Cough, Cold & Flu, Medicines
  • Description
  • Reviews (0)

Description

Ingredients butan-1-ol ethanol absolute ethanol hypromellose industrial methylated spirit iron oxide black isopropyl alcohol magnesium stearate microcrystalline cellulose propylene glycol purified talc purified water quinoline yellow Shellac sodium starch glycollate type A strong ammonia solution sulfuric acid sunset yellow FCF titanium dioxide
Directions Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold and Flu tablets to children under 12 years.
Quantity 24 Tablets
Storage Instructions Store below 25 degrees Celsius. Keep out of reach of children.
Storage Temperature Store below 25 degrees Celsius
Caution Unless a doctor has told you to, do not use if you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, for more than 3 days at a time, if you have asthma, if you have taken other medicines for cold and flu, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/ or vomiting, if you are aged 65 years or over.
Stop use and see your doctor immediately if you have an allergic reaction
Product Warnings Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, during the last 3 months of pregnancy, in children under 12 years of age.
Manufacturer Reckitt Benckiser
Manufacturer Address Sydney NSW Australia, Auckland New Zealand
Contact Details Toll Free Contact Line AUST: 1800022046 NZ: 0800403030

Reviews

There are no reviews yet.

Be the first to review “Nurofen Cold and Flu Tablets 200mg Ibuprofen /5mg Phenylephrine Hydrochloride 24 Pack” Cancel reply

Your email address will not be published. Required fields are marked *

Related products

  • Strepsils Herbal Cough + Lozenges Fresh Menthol 16S

    Strepsils Herbal Cough + Lozenges Fresh Menthol 16S

    $8.45
    Add to cart
  • Crampeze Forte 60 Tablets

    Crampeze Forte 60 Tablets

    $28.59
    Add to cart
  • Difflam Plus Anaesthetic Sore Throat Spray 225 Sprays 30mL

    Difflam Plus Anaesthetic Sore Throat Spray 225 Sprays 30mL

    $20.30
    Add to cart
  • Chemists' Own Low Dose Aspirin 28 Tablets

    Chemists’ Own Low Dose Aspirin 28 Tablets

    $2.98
    Add to cart

*Excludes all sale and clearance items

*Please allow up to 3-5 days for online delivery

*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines.

*Actual product or product packaging delivered may vary slightly from product image shown.

*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional.

Contact Us

  • 121 Georges River Rd
    Croydon Park NSW 2133
  • (02) 9029 2792
  • hang@mediconsul.com.au
  • 7 days a week
    + Mon-Fri: 8:30 am to 7:00 pm
    + Sat: 8:30 am to 2:00 PM
    + Sun & Public Holidays: 9:00 am to 1:00 pm

My Account

  • My Addresses
  • My Orders
  • My Cart
  • Edit Account

Information

  • About Us
  • Contact Us
  • Our Service
  • Delivery Information
  • Returns Policy
  • FAQ
  • News
  • Terms and Conditions
  • Privacy Policy

Subscribe Us

Register your email for news and special offers
Loading

Copyright © 2018 Mediconsul Pharmacy. All rights reserved.